Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 33, No. 1, pp. 23-29 (2017)

Modules over group rings of locally finite groups with finiteness restrictions

Olga Dashkova

The Branch of Moscow state University in Sevastopol

Abstract: See full text of the paper.

Keywords: group ring, locally finite group, locally solvable group

Classification (MSC2000): 20F19; 20H25

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2017 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition